# SDR DALA2023050303442

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,787 hours, 11,357 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3302 -ATB- DUE TO LT WING BLEED LEAK ECAM MESSAGE. CORRECTIVE ACTION: REPLACED BOTH HEAT EXCHANGERS DUE TO CRACK AND CLOGGED. (4081930)
